# SDR F3LA200700395

- Difficulty date: December 14, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED L2 DOOR SILL CORRODED AT VARIOUS LOCATIONS BETWEEN FR 66 AND FR 68.  REMOVED AND REPLACED L2 DOOR SILL PLATE IAW SRM 51-42-11, 51-44-11, DRAWING D53480505 AND EA A9-53R-12330.
